Curvature identifies on Hermite manifolds
Annales de l'I.H.P. Physique théorique, Tome 37 (1982) no. 2, p. 201-209
@article{AIHPA_1982__37_2_201_0,
     author = {Hamoui, Adnan},
     title = {Curvature identifies on Hermite manifolds},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {37},
     number = {2},
     year = {1982},
     pages = {201-209},
     zbl = {0495.53019},
     mrnumber = {682097},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1982__37_2_201_0}
}
Hamoui, Adnan. Curvature identifies on Hermite manifolds. Annales de l'I.H.P. Physique théorique, Tome 37 (1982) no. 2, pp. 201-209. http://www.numdam.org/item/AIHPA_1982__37_2_201_0/

[1] R.S. Mishra, Structures on Differentiable Manifolds and their applications ; to be published by Kuwait University, 1981.

[2] K. Yano, Differential Geometry on Complex and Almost Complex Manifolds ; Pergamon Press, 1956.

[3] S.S. Chern, Complex Manifolds without Potential Theory, Van Nostrand Company, 1967. | MR 225346 | Zbl 0158.33002

[4] A. Gray, J. Differential Geometry, Nearly Kähler Manifolds, t. 4, 1970, p. 283. | MR 267502 | Zbl 0201.54401

[5] R.S. Mishra, Proc. Nat. Inst. Sci. India, On Almost Hermite Spaces, t. 35, 1969, III, p. 140. | MR 254796 | Zbl 0182.24801

[6] R.S. Mishra and Ram Hit, Ind. J. Pure Appl. Math., On Almost Hermite Spaces, t. 3, 2, 1972, p. 268. | MR 334050 | Zbl 0241.53022